Über Kanäle vom Dichtetypus.

Konrad Jacobs

Mathematische Zeitschrift (1962)

  • Volume: 78, page 151-170
  • ISSN: 0025-5874; 1432-1823

How to cite


Jacobs, Konrad. "Über Kanäle vom Dichtetypus.." Mathematische Zeitschrift 78 (1962): 151-170. <http://eudml.org/doc/170019>.

author = {Jacobs, Konrad},
journal = {Mathematische Zeitschrift},
keywords = {information, communication},
language = {ger},
pages = {151-170},
title = {Über Kanäle vom Dichtetypus.},
url = {http://eudml.org/doc/170019},
volume = {78},
year = {1962},

AU - Jacobs, Konrad
TI - Über Kanäle vom Dichtetypus.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 151
EP - 170
LA - ger
KW - information, communication
UR - http://eudml.org/doc/170019
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.